Alert archive / Kansas / High Wind Warnings in 2020

High Wind Warning 4, NWS Wichita, KS

December 23, 2020Barton County, Russell County, Kansas

NWS Wichita, KS issued this high wind warning at Dec 23, 2020, 1:25 AM CST for Barton County, Russell County, Kansas. It was in force for 17 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 23, 2020, 1:25 AM CST (07:25 UTC)
Expired
Dec 23, 2020, 6:00 PM CST
In force
17 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Russell County, KS

The radar

The Dodge City radar (KDDC), 148 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 3:53 AM CSTNON-TSTM WND GST 52Russell Airport, KSPEAK NORTHERLY WIND GUST SO FAR AT THE RUSSELL MUNICIPAL AIRPORT (KRSL).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.4 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2219 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
528 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WWUS73 KICT 230725
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
125 AM CST Wed Dec 23 2020

KSZ032-047-232130-
/O.UPG.KICT.WI.Y.0021.201223T1200Z-201224T0000Z/
/O.NEW.KICT.HW.W.0004.201223T0725Z-201224T0000Z/
Russell-Barton-
Including the cities of Russell and Great Bend
125 AM CST Wed Dec 23 2020

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Russell and Barton Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are expected. Travel will be difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KSZ033-048-050-067-082-091-232130-
/O.EXT.KICT.WI.Y.0021.201223T0725Z-201224T0000Z/
Lincoln-Ellsworth-Rice-Reno-Kingman-Harper-
Including the cities of Lincoln, Sylvan Grove, Ellsworth, Wilson,
Lyons, Sterling, Hutchinson, Kingman, Anthony, Harper, and Attica
125 AM CST Wed Dec 23 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such
  as Christmas decorations and outdoor furniture. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ049-051>053-068>072-083-092>096-098>100-232130-
/O.CON.KICT.WI.Y.0021.000000T0000Z-201224T0000Z/
Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson-
Allen-Sedgwick-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Salina, McPherson, Hillsboro, Marion, 
Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, 
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola,
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
125 AM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Strong southwest winds will eventually turn to the
  northwest later this morning and will increase even more. Wind
  speeds are expected to be in the 30 to 35 mph range with gusts 
  up to 55 mph. 

* WHERE...Portions of Central, South Central and Southeast 
  Kansas.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects such
  as Christmas decorations and outdoor furniture. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Lawson
3 follow-up statements
210 
WWUS73 KICT 231049
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
449 AM CST Wed Dec 23 2020

KSZ032-047-240000-
/O.CON.KICT.HW.W.0004.000000T0000Z-201224T0000Z/
Russell-Barton-
Including the cities of Russell and Great Bend
449 AM CST Wed Dec 23 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Russell and Barton Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$

KSZ033-048>053-067>072-082-083-091>096-098>100-240000-
/O.CON.KICT.WI.Y.0021.000000T0000Z-201224T0000Z/
Lincoln-Ellsworth-Saline-Rice-McPherson-Marion-Chase-Reno-Harvey-
Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-
Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Lincoln, Sylvan Grove, Ellsworth, Wilson,
Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, 
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola,
Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, Wellington, 
Winfield, Arkansas City, Howard, Moline, Longton, Grenola, 
Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, 
Independence, and Parsons
449 AM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Strong northwest winds will overspread the entire area
  today. Speeds are expected to be in the 30 to 35 mph range with
  gusts up to 55 mph.

* WHERE...Portions of Central, South Central and Southeast 
  Kansas.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects such 
  as Christmas decorations and outdoor furniture.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Lawson
789 
WWUS73 KICT 232129
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
329 PM CST Wed Dec 23 2020

KSZ032-047-240000-
/O.CON.KICT.HW.W.0004.000000T0000Z-201224T0000Z/
Russell-Barton-
Including the cities of Russell and Great Bend
329 PM CST Wed Dec 23 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Russell and Barton Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are expected. Travel will be difficult, especially
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If possible, remain in the lower levels of your home during the
windstorm, and avoid windows. Use caution if you must drive.

&&

$$

KSZ033-048>053-067>072-082-083-091>096-098>100-240000-
/O.CON.KICT.WI.Y.0021.000000T0000Z-201224T0000Z/
Lincoln-Ellsworth-Saline-Rice-McPherson-Marion-Chase-Reno-Harvey-
Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-
Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Lincoln, Sylvan Grove, Ellsworth, Wilson,
Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, 
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola,
Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, Wellington, 
Winfield, Arkansas City, Howard, Moline, Longton, Grenola, 
Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, 
Independence, and Parsons
329 PM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Strong northwest winds 30 to 35 mph with gusts up to 55 
  mph.

* WHERE...Portions of Central, South Central and Southeast 
  Kansas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such
  as Christmas decorations and outdoor furniture.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
630 
WWUS73 KICT 232343
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
543 PM CST Wed Dec 23 2020

KSZ032-047-240045-
/O.EXP.KICT.HW.W.0004.000000T0000Z-201224T0000Z/
Russell-Barton-
Including the cities of Russell and Great Bend
543 PM CST Wed Dec 23 2020

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

Northwest winds will continue to subside as we move through the
evening hours and the high wind warning will be allowed to expire.

$$

KSZ033-048>053-067>072-082-083-091>096-098>100-240045-
/O.EXP.KICT.WI.Y.0021.000000T0000Z-201224T0000Z/
Lincoln-Ellsworth-Saline-Rice-McPherson-Marion-Chase-Reno-Harvey-
Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-
Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Lincoln, Sylvan Grove, Ellsworth, Wilson,
Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, 
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola,
Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, Wellington, 
Winfield, Arkansas City, Howard, Moline, Longton, Grenola, 
Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, 
Independence, and Parsons
543 PM CST Wed Dec 23 2020

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Northwest winds will continue to subside as we move through the
evening hours and the wind advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this high wind warning went out at Dec 22, 11:21 PM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Dec 22, 11:21 PM CST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1121 PM CST Tue Dec 22 2020

.SHORT TERM...(This evening through Friday night)
Issued at 350 PM CST Tue Dec 22 2020

The main forecast challenge in the short term is the continued
strong wind potential this evening through late afternoon tomorrow.

The current Red Flag Warning and Wind Advisory posted for areas
east of I-135 will continue into the night as strong south winds
continue to pose a threat across the area, ahead of the
approaching cold front. Thinking remains the strongest winds
tonight would be the few hours on either side of 06Z. Nearing the
06z hour is when the sfc pressure gradient will be at its
tightest, enhancing southerly flow at the surface for most.
Meanwhile, NAEFS ensemble means indicate 850mb winds 4-5 standard
deviations above normal at this time, with nearly 60kts of flow.
Luckily this flow should remain aloft, though can't rule out a
sporadic gust reaching the sfc. Increasing moisture across
southeast Kansas may lead to a few sprinkles overnight. Kept Pops
silent, given depth of moisture seems to be a limitation in
getting something more, such as drizzle as the front passes
through.

Expect the cold front to be approaching central KS by around
midnight tonight and be nearly through southeast KS by early
tomorrow morning. There will be a short window where the wind threat
will die down briefly in the early morning hours tomorrow before
strong northwesterly winds begin to ramp up in the dawn/sunrise
timeframe. As previously mentioned a deeply mixed layer, to about
750mb or so tomorrow afternoon will given ample opportunity to
mix down higher gusts to the sfc across the CWA with an appreciable
pressure gradient tomorrow afternoon as well. Bufkit momentum,
transfer values would suggest gusts up to 45kts (50mph) will be
possible. Thus hoisted a second Wind Advisory, CWA wide, tomorrow
morning through late afternoon.

Did not go with a high wind warning for a couple reasons. One, the
NAEFS ensemble standard anomalies actually decrease across eastern
Kansas tomorrow afternoon (Compared to tonight). Anomalies will
be capped at 1-2 standard deviations above normal. Neighbors did
also not seem confident in their wind warnings (or mentioned it
would be a very low end warning) thus had higher confidence to
stick with the Wind Advisory for now.

Temperatures continue to look like a challenge for tomorrow and
will likely need to be tweaked based on the progression of the
cold front and degree of cold air advection across the area. With
pretty strong cold air advection progged through much of the
daylight hours, hedged on the cold side of guidance, near the
25th percentile of model certainty. Overall, low confidence with
tomorrows high temperatures especially considering model spread
varies by as much as 10 degrees or more.

The fire weather threat will need to be watched again tomorrow.
GFDI values would indicate many counties reach extreme fire
danger though RFTI method indicates a handful of counties nearing
elevated fire danger.

As the main trough inducing all the wind across the area exits to
the east Thursday, northwesterly flow aloft will return bringing
rather quiet and dry conditions for the remainder of the short
term. A warming trend expected as we approach the Christmas
holiday with temps rising back into the 50s.

.LONG TERM...(Saturday through Tuesday)
Issued at 350 PM CST Tue Dec 22 2020

Weak ridging will be overhead while a shortwave moves across the
northern Plains Sunday into Monday. No real weather to speak of
in the extended periods until late Monday and Tuesday as strong
warm moist advection ahead of a wrapped up low pressure system
begins to impact the area. Temperatures return to near normal by
Monday and Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1113 PM CST Tue Dec 22 2020

VFR conditions will continue to dominate the region as a strong
cold front approaches the region. This will create strong gusty
winds from the south for most of the night. Wind gusts of 35 to 45
mph are possible overnight. When the front comes through toward
dawn, winds will shift to the northwest. Winds will drop a little
as the front passes but will again pick up during the day
Wednesday. Winds will again be gusty with some wind gusts
approaching 50kts near the KGBD, KRSL and possibly KSLN. Lower
speeds will be possible at the remaining terminals. Despite the
high winds and the strong colder temperatures, MVFR to VFR
conditions are expected to dominate. MVFR ceilings are the only
other issues expected toward the end of the TAF period.

Metzger

&&

.FIRE WEATHER...
Issued at 350 PM CST Tue Dec 22 2020

Gradient winds continue to increase this afternoon, with some
areas beginning to see wind gusts to 35 kts. Current relative
humidity values are dropping into the 30-35 percent range. So with
increased winds and lowering Relative humidity values, we are
already seeing increased "hot spot" activity for areas east of
Interstate 135. So feel that a Red Flag warning is needed for
increased chances of critical fire danger. So plan on issuing a
Red Flag warning for most areas east of I-135 for this afternoon
and this evening.

Just a heads up for fire planning purposes, increasing high
cloudiness, may make it difficult to see certain "hot spot" activity
for the afternoon and evening hours.

Ketcham

Dangerous fire conditions possible again tomorrow afternoon as
northwest winds of 20-30 mph gust to 40-50 mph with relative
humidities in the mid 30%s.

KMB

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    42  44  23  38 /  10   0   0   0
Hutchinson      38  41  21  38 /   0   0   0   0
Newton          39  42  21  36 /  10   0   0   0
ElDorado        41  44  22  36 /  10   0   0   0
Winfield-KWLD   43  46  24  39 /  10   0   0   0
Russell         34  36  19  39 /  10  10   0   0
Great Bend      35  38  19  39 /  10  10   0   0
Salina          37  40  20  37 /  10  10   0   0
McPherson       38  41  20  36 /   0  10   0   0
Coffeyville     50  53  24  37 /  10  10   0   0
Chanute         47  50  22  34 /  10  10   0   0
Iola            47  50  22  34 /  10  10   0   0
Parsons-KPPF    49  52  23  35 /  10  10   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 5 PM CST Wednesday for KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

Wind Advisory until 6 PM CST Wednesday for KSZ049-051>053-
068>072-083-092>096-098>100.

Wind Advisory from 6 AM to 6 PM CST Wednesday for KSZ032-033-047-
048-050-067-082-091.

&&

SHORT TERM...KMB
LONG TERM...KMB
AVIATION...ELM
FIRE WEATHER...KMB/Ketcham
Hazardous weather outlook, Dec 22, 8:20 PM CST, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
820 PM CST Tue Dec 22 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-240045-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
820 PM CST Tue Dec 22 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Very high grassland fire danger will continue area area wide
through tonight. Outdoor burning is highly discouraged.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Very strong northwest winds are expected Wednesday afternoon across
the entire area with gusts of 40 to 50 mph expected. Outdoor items
should be secured. See the latest Wind Advisory for additional
details.

Very strong northwest winds will result in extreme fire danger
across the region on Wednesday afternoon. See the red flag warning
for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, Dec 23, 1:19 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
119 AM CST WED DEC 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     NON-TSTM WND GST 1 W CANTON              38.38N 97.44W
12/22/2020  M50 MPH          MCPHERSON          KS   MESONET

&&

MARTIN
Local storm report, Dec 23, 1:20 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
120 AM CST WED DEC 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     NON-TSTM WND GST 3 ENE NEW CAMBRIA       38.89N 97.45W
12/22/2020  M52 MPH          SALINE             KS   MESONET

&&

MARTIN
Local storm report, Dec 23, 1:22 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
122 AM CST WED DEC 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     NON-TSTM WND GST 4 ENE NEWTON            38.06N 97.28W
12/23/2020  M52 MPH          HARVEY             KS   AWOS

            PEAK SOUTHERLY WIND GUST SO FAR AT THE
            NEWTON CITY COUNTY AIRPORT (KEWK).

&&

MARTIN
Local storm report, Dec 23, 1:23 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
123 AM CST WED DEC 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     NON-TSTM WND GST 7 N ARKANSAS CITY       37.17N 97.03W
12/22/2020  M53 MPH          COWLEY             KS   ASOS

            PEAK SOUTHERLY WIND GUST SO FAR AT THE
            STROTHER FIELD AIRPORT (KWLD).

&&

MARTIN
Local storm report, Dec 23, 1:25 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
125 AM CST WED DEC 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     NON-TSTM WND GST 3 SW SALINA             38.78N 97.65W
12/22/2020  M53 MPH          SALINE             KS   ASOS

            PEAK SOUTHERLY WIND GUST AT THE SALINA
            AIRPORT (KSLN).

&&

MARTIN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 8:18 PM CSTRed Flag WarningICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more19 hr

Nearby

High Wind Warnings in Kansas, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.